ITEM METADATA RECORD
Title: On nondegeneracy of curves
Authors: Castryck, Wouter * # ×
Voight, John * #
Issue Date: 2009
Publisher: Mathematical Sciences Publishers
Series Title: Algebra & Number Theory vol:3 issue:3 pages:255-281
ISSN: 1937-0652
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - COSIC, Computer Security and Industrial Cryptography (+)
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
article-1018.pdf Published 266KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science